# SDR SWAA2022041221391

- Difficulty date: December 9, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 53,114 hours, 35,662 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192K ONE FASTENER HOLE HAS CRACKS IN COMPOSITE SURFACE FROM BACKSIDE. / REPAIRED PANEL 192K FASTNER HOLE I/AW 737-700 SRM 51-70-04-2R-9 REV 69; SRM 51-70-04-2R-0 REV 69.
